# SDR DALA2016040102549

- Difficulty date: March 31, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N762BC
- Make and model: Boeing 757-26D
- Aircraft serial: 33966
- Aircraft time: 28,319 hours, 16,502 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD MAIN FLAP T/E WEDGE LOWER SKIN DENTED 63.5"-77" FROM OTBD END. ACCOMPLISHED REPAIR OT THE DISCREPANT AREA ON THE UPPER SURFACE, APPROX 1" X 10" AND THE LOWER SURFACE, APPROX 10" X14" OF THE LT WING INBD MAIN FLAP T/E WEDGE IAW SRM 51-70-10.
